RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 5, Pages 1069–1089 (Mi izv1063)  

New restrictions on the topology of real curves of degree a multiple of 8

E. I. Shustin

Kuibyshev State University

Abstract: Two geometrical constructions are given which enable one to rule out certain arrangements of ovals of real plane curves of degree a multiple of 8. In particular, for degree 8 one cannot have an $M$-curve for which one oval envelopes the other ovals.

Full text: PDF file (1188 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:2, 421–443

Bibliographic databases:

UDC: 512.77
MSC: Primary 14G30, 14H45; Secondary 51M99
Received: 25.10.1988

Citation: E. I. Shustin, “New restrictions on the topology of real curves of degree a multiple of 8”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990), 1069–1089; Math. USSR-Izv., 37:2 (1991), 421–443

Citation in format AMSBIB
\Bibitem{Shu90}
\by E.~I.~Shustin
\paper New restrictions on the topology of real curves of degree a multiple of~8
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 5
\pages 1069--1089
\mathnet{http://mi.mathnet.ru/izv1063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086086}
\zmath{https://zbmath.org/?q=an:0732.14027|0717.14027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..421S}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 2
\pages 421--443
\crossref{https://doi.org/10.1070/IM1991v037n02ABEH002070}


Linking options:
  • http://mi.mathnet.ru/eng/izv1063
  • http://mi.mathnet.ru/eng/izv/v54/i5/p1069

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:189
    Full text:64
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019